# SDR MASA200600335

- Difficulty date: February 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,754 hours, 4,223 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Unit
- Part number: 766389J
- Condition: Malfunctioned
- Location: Slat
- Part time: 5,582 hours, 3,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7287 IAD - SLAT FAULT STATUS MSG.  MAINTENANCE PLACED SLAT DISCONNECT SYSTEM ON MEL.  MX R2 NR 2 2 SFECU.
